# SDR ASAA2013120596765

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338594
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 4 FLOOR PANEL HAS NUMEROUS AREAS OF CORROSION ON END UPPER SURFACE. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS AND FABRICATED NEW FWD CARGO FLOOR PANEL IAW SRM 53-30-53-1A-1, FIG 101, DETAIL IV, 51-40-05-06-0, 51-20-01-0G-0, PARA 66 AND SWOPM 20-41-02,  PARA 6F.
